Top
20
Doctor insights on: Can You Put A Rectal Tylenol Suppository In The Vagina

Share
1

1
Accidentally inserted infants tylenol (acetaminophen) suppository in 2 year olds vagina. What do I do? It has already dissolved.

Accidentally inserted infants tylenol (acetaminophen) suppository in 2 year olds vagina. What do I do? It has already dissolved.

Should be okay: Although this medicine is meant for the rectum, i would not expect any major complications from accidental insertion into the vagina. Watch for any sign of irritation or vaginal discharge, and consult your child's doctor if you have any concerns. ...Read more

See 1 more doctor answer

Suppository (Definition)

A suppository is a drug delivery system that is inserted into the rectum (rectal suppository), vagina (vaginal suppository) or urethra (urethral suppository), where it dissolves or melts. They are used to deliver both systemically-acting and locally-acting medications. The alternative term for delivery of medicine via such ...Read more


2

2
What if tylenol (acetaminophen) suppository 100mg wrongly inserted to the urethra or vagina of 6.5 months baby girl?

What if tylenol (acetaminophen) suppository 100mg wrongly inserted to the urethra or vagina of 6.5 months baby girl?

Poor baby & poor you: Obviously should not have happened, however baby will most likely be fine & recover completely. I would avoid that health care provider in future no matter how contraite s/he is. ...Read more

3

3
Is it normal for rectal suppository to come out of vagina?

Is it normal for rectal suppository to come out of vagina?

No: You should first make sure that the suppository was inserted properly. The label on the package usually describes the best way to insert one. Depending upon this and your own anatomy, this is the most logical conclusion. If you had some other issue such as a fistula or incontinence, i believe that your complaints would be a bit different. ...Read more

6

6
Someone accidently put a suppository into my mom's vagina instead of her anus last night?Should we be concerned? What should be done?

Someone accidently put a suppository into my mom's vagina instead of her anus last night?Should we be concerned? What should be done?

No worries: It's alright. Just remove it. It shouldn't cause any problem. If there is irritation, however, have a doctor take a look to make sure there's nothing serious. ...Read more

See 1 more doctor answer
8

8
Is Norforms suppositories good for vagina odor?

Is Norforms suppositories good for vagina odor?

Well reviewed: They have a good history of satisfied customers and are not toxic. That said, if your 'odor' is caused by a disease or infection you don't just want to stop the smell - you want to correct the cause. If it is a healthy smell, you might want to consider an effort to appreciate it as part of you. If you still don't like it - fine. Best wishes! ...Read more

See 1 more doctor answer
9

9
K oxytoca of the vagina... Is there a vaginal creme or suppository that will help?

Antibiotics: I think you are referring to klebsiella infections. If so that would be treated with oral antibiotics. ...Read more

11

11
Would it be safe to insert acidophilus capsule into vagina,does capsule dissolve or should I break capsule and insert only the powder with suppository?

Would it be safe to insert acidophilus capsule into vagina,does capsule dissolve or should I break capsule and insert only the powder with suppository?

Safe: It is safe to use vaginally. The forms you buy at the store are likely made to dissolve in stomach acid so it might not dissolve completely vaginally. We used to tell women to put live culture yogurt in the vagina to restore the normal flora! ...Read more

12

12
Is it possible that using vaginal moisturizers like vit e suppository can affect ph of vagina?

Is it possible that using vaginal moisturizers like vit e suppository can affect ph of vagina?

Yes, it is possible: Vaginal pH can be changed by any product introduced into it on a regular basis, especially if it is an non pharmaceutical supplemental product. That includes, douches, creams, and suppositories. ...Read more

14

14
What are the side effects for terconazole vagina suppositories ? And is it suppose to stop itching and burning ? And when does the symptoms go away ?

Irritation: Terconazole is for the treatment of yeast infections. Irritation from the suppository can occur, especially if there was irritation from the test infection. usually the symptoms go away in 3 days. ...Read more

15

15
Ok to give w fever tylenol (acetaminophen) suppository when child vomiting up oral meds?

Yes: But make sure it's prescribed by a doctor and dosage is appropriate for age. Consult your doctor as well if vomiting or fever continue. ...Read more

16

16
Is it normal to feel burning sensation in your vagina when using albothyl suppositories? Also, does albothyl cause infertility?

Is it normal to feel burning sensation in your vagina when using albothyl suppositories? Also, does albothyl cause infertility?

Yes and no: If it is mild burning then it could be normal. However if the burning is severe and along with painful urination then stop the medicine and contact your doctor.
It does not cause infertility, but if you use it before intercourse it may kill the sperms and decrease the chance of the pregnancy. ...Read more

Dr. Que Chu Dr. Chu
2 doctors agreed:
17

17
Can I give my 2 year old a fever reducing suppository and a children's liquid tylenol (acetaminophen) and/or motrin?

Dr. Que Chu Dr. Chu
2 doctors agreed:
Can I give my 2 year old a fever reducing suppository and a children's liquid tylenol (acetaminophen) and/or motrin?

Children fever: First thing first .Why the child have fever? any cough, runny nose, wheezing , or any skin rash, etc...Does the child look OK or he is real sick. Does he need to the doctor right away or not? One of danger is high fever can cause febrile seizure. Ibuprofen in appropriate dose if he is older than 6 months could help. Sponge bath,ice pack, bath in luke warm water also very effective too. ...Read more

18

18
I had a stool softening suppository placed in my vagina by accident. Will it cause harm? I am having some bleeding. I've had a hysterectomy.

I had a stool softening suppository placed in my vagina by accident.  Will it cause harm? I am having some bleeding. I've had a hysterectomy.

Not harmful: It is not harmful to have the suppository in the vagina. I you have had an hysterectomy and are bleeding from the vagina this should be evaluated by a gynecologist. They need to determine the source of the bleeding. ...Read more

19

19
Is it ok to masterbate before inserting vagina suppostory?

Masturbation: Yes. Of course. There are no real or serious health consequences to this common sexual activity. ...Read more

See 1 more doctor answer
20

20
For the past year I've been painful in the pelvis/hip area. My doctor told me it was due to lack of exercise and that it should go away with Tylenol (acetaminophen) ?

For the past year I've been painful in the pelvis/hip area.  My doctor told me it was due to lack of exercise and that it should go away with Tylenol (acetaminophen) ?

See a doctor: Generally, pain due to a lack of exercise should not last for one year. It is difficult to tell over the internet. See your doctor or a different physician for a repeat evaluation. ...Read more

Dr. Heidi Fowler
1,439 doctors shared insights

Tylenol (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


Dr. Alvin Stein
2,096 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more